# SDR SWAA030390

- Difficulty date: February 17, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 25,460 hours, 22,078 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING RIB LOWER CHORD CRACKED AT WBL 135.5, BETWEEN S2R & S3R.  REPAIRED RIB PER SWA EA.
